Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jul 12, 2021, 6:01 PM EDT for Lafayette County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 6:01 PM EDT (22:01 UTC)
- Expired
- Jul 12, 2021, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
County Lafayette County, FL
The radar
The Moody AFB radar (KVAX), 111 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
593
WWUS82 KTAE 122201
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
601 PM EDT Mon Jul 12 2021
FLZ029-034-122245-
Inland Dixie FL-Lafayette FL-
601 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE AND
NORTHEASTERN DIXIE COUNTIES UNTIL 645 PM EDT...
At 600 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Bell, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hatch Bend, Guaranto Springs, Grady and Fletcher Springs.
LAT...LON 2983 8289 2983 8292 2981 8293 2980 8292
2976 8295 2974 8307 3002 8321 3006 8305
3001 8300 2999 8296 2996 8295 2996 8293
2995 8292 2989 8292 2990 8290 2988 8289
2988 8288
TIME...MOT...LOC 2200Z 165DEG 18KT 2983 8299
$$
55-SCHOLLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 2:46 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 12, 2:46 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
246 PM EDT Mon Jul 12 2021
.NEAR TERM [Through Tuesday]...
A moist environment is in place today with the 12z KTAE sounding
showing a preciptable water value of 1.9 inches. Expect scattered to
numerous showers and thunderstorms to continue across the area
through this evening with storm coverage gradually diminishing after
sunset. A few stronger storms cannot be ruled out as an upper low
east of the area drifts westward with slightly cooler mid-level
temperatures. As such, the SPC has a marginal risk of severe weather
across the area today with gusty winds the main threat and perhaps
some hail. Overnight lows tonight will generally be in the lower 70s.
On Tuesday, expect a similar pattern to today with scattered to
numerous showers and thunderstorms from late morning through the
afternoon. Highs will generally be in upper 80s to lower 90s.
.SHORT TERM [Tuesday Night Through Thursday]...
Overall wet pattern will continue into Wednesday, as a weak
tropical wave crosses the area Wednesday into Thursday. The wave
will bring a fresh slug of moisture into the tri-state area, with
PWATs pushing above 2 inches for much of the area. Expect activity
to increase from southeast to northwest through the day on
Wednesday, with another day of elevated PoPs on Thursday.
.LONG TERM [Thursday night Through Monday]...
The influence of the tropical wave should diminish by Friday, with
the deep layer moistening decreasing as the subtropical ridge
builds back over the region. This should lead to a bit less
coverage of afternoon showers and storms from Friday through the
weekend. Warmer temperatures will be on the way, as well, with
some mid 90s possible Saturday and Sunday.
&&
.AVIATION...
[Through 18Z Tuesday]
Scattered to numerous showers and thunderstorms will affect the
area through this evening with activity diminishing after sunset.
Gusty winds are likely near storms. Some IFR ceilings are possible
late tonight around DHN.
&&
.MARINE...
Relatively light southeasterly flow is forecast to continue
through much of the week, with winds remaining below 15 knots and
seas in the 1 to 3 foot range.
&&
.FIRE WEATHER...
There are minimal fire weather concerns expected for the next
several days with wet conditions in place.
&&
.HYDROLOGY...
The Fenholloway River at Foley and Steinhatchee both continue in
minor flood stage this morning but are on a downward trend. The
Suwannee River at Rock Bluff and Manatee Springs continue to rise
and may reach minor flood stage late this week. Otherwise, a few
additional rivers remain in action stage. While we are in a more
active pattern, widespread rainfall amounts will be around 0.5-1.0
inch. These widespread values are not anticipated to cause
additional concerns, however, isolated higher values are expected
though and these higher amounts may lead to localized minor
flooding, particularly with higher rain rates and training.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 91 73 90 73 / 20 60 30 70 30
Panama City 74 88 74 87 74 / 20 50 20 70 30
Dothan 70 89 71 90 72 / 30 60 20 60 20
Albany 72 92 72 92 73 / 30 60 20 50 20
Valdosta 70 92 71 90 72 / 30 50 20 70 20
Cross City 72 92 72 89 72 / 30 60 30 80 30
Apalachicola 75 86 76 86 75 / 20 40 40 70 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-South
Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...DVD
MARINE...Camp
FIRE WEATHER...DVD
HYDROLOGY...FieuxIn the hours before
Special weather statement, Jul 12, 5:23 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
523 PM EDT Mon Jul 12 2021
GAZ128-129-131-146>148-122215-
Berrien GA-Tift GA-Colquitt GA-Irwin GA-Cook GA-Turner GA-
523 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COOK...IRWIN...
NORTHERN BERRIEN...SOUTHEASTERN TURNER...NORTHEASTERN COLQUITT AND
TIFT COUNTIES UNTIL 615 PM EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lenox, or 9 miles northwest of Nashville, moving north at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Tifton, Ocilla, Enigma, Omega, Lenox, Ty Ty, Alapaha, Mystic,
Unionville, Phillipsburg, Eldorado, Gladys, Osierfield, Glory,
Harding, Waterloo, Pinetta, Inaha, Irwinville and Irwinville Airport.
LAT...LON 3164 8301 3161 8306 3156 8306 3152 8308
3148 8311 3147 8314 3146 8315 3140 8314
3133 8306 3127 8304 3123 8366 3164 8365
3170 8332 3168 8332 3168 8327 3165 8326
3165 8318 3168 8317 3167 8300
TIME...MOT...LOC 2123Z 167DEG 18KT 3129 8338
55-SCHOLLLocal storm report, Jul 12, 5:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 3 NE CECIL 31.07N 83.36W
07/12/2021 COOK GA 911 CALL CENTER
TREE DOWN ON OLD COFFEE ROAD. TIME ESTIMATED
BY RADAR.
&&
KGGLocal storm report, Jul 12, 5:27 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 4 SSE MASSEE 31.13N 83.33W
07/12/2021 COOK GA 911 CALL CENTER
TREE DOWN ON REGISTER ROAD.
&&
KGGLocal storm report, Jul 12, 5:28 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 1 SSW MASSEE 31.17N 83.36W
07/12/2021 COOK GA 911 CALL CENTER
TREE DOWN ON BOONE ROAD. TIME ESTIMATED BY
RADAR.
&&
KGGLocal storm report, Jul 12, 5:46 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 5 SW MOODY AFB 30.93N 83.25W
07/12/2021 LOWNDES GA EMERGENCY MNGR
ROOF OFF A BARN NEAR OLD PINE ROAD AND
MULLIGAN ROAD. TIME ESTIMATED BY RADAR.
&&
KGGSpecial weather statement, Jul 12, 6:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
601 PM EDT Mon Jul 12 2021
FLZ029-034-122245-
Inland Dixie FL-Lafayette FL-
601 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE AND
NORTHEASTERN DIXIE COUNTIES UNTIL 645 PM EDT...
At 600 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Bell, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hatch Bend, Guaranto Springs, Grady and Fletcher Springs.
LAT...LON 2983 8289 2983 8292 2981 8293 2980 8292
2976 8295 2974 8307 3002 8321 3006 8305
3001 8300 2999 8296 2996 8295 2996 8293
2995 8292 2989 8292 2990 8290 2988 8289
2988 8288
TIME...MOT...LOC 2200Z 165DEG 18KT 2983 8299
55-SCHOLLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:17 AM EDT | Special Marine Warning | TAE | 58 min | |
| Jul 12, 11:04 AM EDT | Special Weather Statement | TAE | Madison | 41 min |
| Jul 12, 11:18 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 37 hr |
| Jul 12, 12:19 PM EDT | Special Weather Statement | TAE | Calhoun | 41 min |
| Jul 12, 1:45 PM EDT | Special Weather Statement | TAE | Holmes | 45 min |
| Jul 12, 2:34 PM EDT | Special Weather Statement | TAE | Madison | 41 min |
| Jul 12, 7:56 PM EDT | Special Weather Statement | TAE | Jackson | 34 min |
| Jul 12, 11:34 AM EDT | Special Weather Statement | TAE | Lowndes | 41 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | TAE | Seminole | 48 min |
| Jul 12, 2:06 PM EDT | Special Weather Statement | TAE | Miller, Seminole | 39 min |
| Jul 12, 2:38 PM EDT | Special Weather Statement | TAE | Early, Miller | 52 min |
| Jul 12, 3:12 PM EDT | Special Weather Statement | TAE | Calhoun | 48 min |
| Jul 12, 3:16 PM EDT | Special Weather Statement | TAE | Clay | 44 min |
| Jul 12, 3:39 PM EDT | Special Weather Statement | TAE | Clay, Quitman | 66 min |
| Jul 12, 3:42 PM EDT | Special Weather Statement | TAE | Lowndes | 48 min |
| Jul 12, 4:11 PM EDT | Special Weather Statement | TAE | Lee, Worth | 49 min |
| Jul 12, 4:17 PM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 43 min |
| Jul 12, 4:23 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 37 min |
| Jul 12, 4:50 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Lowndes, Tift | 40 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | TAE | Lee | 41 min |
| Jul 12, 5:10 PM EDT | Special Weather Statement | TAE | Berrien | 35 min |
| Jul 12, 5:23 PM EDT | Special Weather Statement | TAE | Berrien, Irwin, Tift | 52 min |
| Jul 12, 2:04 PM EDT | Special Weather Statement | TAE | Dale | 41 min |
| Jul 12, 2:26 PM EDT | Severe Thunderstorm Warning | TAE | Dale, Houston | 38 min |
| Jul 12, 3:03 PM EDT | Special Weather Statement | TAE | Dale | 27 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | TAE | Houston | 47 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | TAE | Henry | 32 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.